Absolute integral closure in positive characteristic
By Craig Huneke, Gennady Lyubeznik. 2006
63 citations recorded by the source corpus.
Let R be a local Noetherian domain of positive characteristic. A theorem of Hochster and Huneke [M. Hochster, C. Huneke, Infinite integral extensions and big Cohen–Macaulay algebras, Ann. of Math. 135 (1992) 53–89] states that if R is excellent, then the absolute integral closure of R is a big Cohen–Macaulay algebra. We prove that if R is the homomorphic image of a Gorenstein local ring, then all the local cohomology (below the dimension) of such a ring maps to zero in a finite extension of the ring. As a result there follow an extension of the original result of Hochster and Huneke to the case in which R is a homomorphic image of a Gorenstein local ring, and a considerably simpler proof of this result in the cases where the assumptions overlap, e.g., for complete Noetherian local domains.
Subfields: Algebra and Number Theory, Geometry and Topology
View Paper: https://www.semanticscholar.org/paper/70626d45562a44fef88c27b4f2c7cd6843792099
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Algebra and Number Theory
In Geometry and Topology
Citations in the corpus
- Integral closure of ideals, rings, and modules (2006, background): “In this section we give a proof, due to Huneke and Lyubeznik [142], of a fundamental result due to Hochster and Huneke [127] that says that the absolute integral closure of a complete local domain in characteristic p is Cohen–Macaulay.”